Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 25, 2014, 05:10:28 AM

Login with username, password and session length


Members
  • Total Members: 24283
  • Latest: mineal
Stats
  • Total Posts: 650354
  • Total Topics: 49650
  • Online Today: 134
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 79
Total: 82

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Your experience with Kaletra? Should I switch?  (Read 1667 times)

0 Members and 1 Guest are viewing this topic.

Offline cokaine

  • Member
  • Posts: 42
  • I AM THE ORIGINAL DIVA, okaaayy
Your experience with Kaletra? Should I switch?
« on: July 31, 2007, 02:17:34 PM »
I've been on Kaletra for a year now and it has double my CD4 counts in a very short time and my Vl is undetectable. I am close to  455 CD4  and I started at 190 CD4 and my VL became undetectable and remained this way since 2 months after starting treatment. It is my first regimen (along with Truvada) and not many side-effects, except for the diahhrea which is not severe but very uncomfortable. I find myself wasting alot more toilet paper than usual and I can not eat many foods I once at such as chocolate, spicy food, dairy products, certain veggies and fatty foods. My lipids are increasing each time I visit the doctor. Should I re-consider switching to other meds? I am a bit worried about lipo, lipids and the diahhrea.

Offline Miss Philicia

  • Member
  • Posts: 24,521
  • celebrity poster, faker & poser
Re: Your experience with Kaletra? Should I switch?
« Reply #1 on: July 31, 2007, 02:48:55 PM »
This regimen supposedly does not lead to lipo so I'd leave that alone.  When I was on Kaletra I did not have lipid issues, but I know others have.  As far as the diarrhea what are you taking for it?  If nothing, why not?

Otherwise it's obviously giving you good results, and in your own words you said the diarrhea is not severe.  I wouldn't go through changing regimens. 
"Iíve slept with enough men to know that Iím not gay"

Offline marc11864

  • Member
  • Posts: 440
  • I apologize for nothing!
Re: Your experience with Kaletra? Should I switch?
« Reply #2 on: July 31, 2007, 02:59:36 PM »
I've been on Kaletra since December of 2005 and can certainly sympathize with you on issues with rising lipids and diarrhea.

That being said, the lipids issue can be pretty well moderated through minor diet adjustments, exercise and in some instances through additional prescription medication(s).

My t-cells didn't rise as dramatically as I'd have liked but I very quickly became undetectable which is the primary hope of taking these medications. Neither lipoatrophy nor lipodystrophy seem to be a common occurrence with this particular PI.

Personally, I say address your concerns with your doctor if only for your emotional well being but it sounds like overall you are doing well on it. I intend on staying on it for awhile as I am doing as well as you are and have been overall pretty satisfied. My only real issue with the drug is that I have little respect for it's manufacturer.
Let us cavort like the Greeks of old! You know the ones I mean.

Offline Carolann

  • Member
  • Posts: 233
Re: Your experience with Kaletra? Should I switch?
« Reply #3 on: July 31, 2007, 07:40:24 PM »
Hi coke,

I agree with Philly, in that if it is helping your numbers, you should stick with it, I also think that you should start looking into your eating an excercise habits. I know it is easier said than done (since I have not gone back to the gym), but exercise is still a great way to get healthier and kick some of that depression we HIVers are prone to.

CA

Offline Life

  • Member
  • Posts: 2,388
  • Member 2005
Re: Your experience with Kaletra? Should I switch?
« Reply #4 on: July 31, 2007, 08:02:10 PM »
If it aint broke don't fix it....  K is my first line regimen, and with some diet adjustments even the potty is controllable...

Eric

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.